Alert archive / Colorado / Flash Flood Warnings in 2022
Flash Flood Warning 79, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Aug 7, 2022, 8:40 PM MDT for Fremont County, Pueblo County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2022, 8:40 PM MDT (02:40 UTC)
- Expired
- Aug 7, 2022, 10:46 PM MDT
- In force
- 2 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fremont County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 64 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 2.7 hours before the alert went out and 323 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 3601 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
132
WGUS55 KPUB 080240
FFWPUB
COC043-101-080545-
/O.NEW.KPUB.FF.W.0079.220808T0240Z-220808T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
840 PM MDT Sun Aug 7 2022
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Southeastern Fremont County in central Colorado...
Northwestern Pueblo County in southeastern Colorado...
* Until 1145 PM MDT.
* At 840 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. The expected rainfall rate is 1
to 2 inches in 1 hour. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Penrose and far western portions of Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3828 10505 3839 10498 3850 10496 3852 10493
3851 10471 3844 10473 3821 10482 3814 10497
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
Cohen3 follow-up statements
607
WGUS75 KPUB 080323
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
923 PM MDT Sun Aug 7 2022
COC043-101-080545-
/O.CON.KPUB.FF.W.0079.000000T0000Z-220808T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fremont CO-Pueblo CO-
923 PM MDT Sun Aug 7 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM MDT THIS
EVENING FOR SOUTHEASTERN FREMONT AND NORTHWESTERN PUEBLO COUNTIES...
At 923 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Penrose and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3828 10505 3839 10498 3850 10496 3852 10493
3851 10471 3844 10473 3821 10482 3814 10497
FLASH FLOOD...RADAR INDICATED
$$
MW694
WGUS75 KPUB 080413
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
1013 PM MDT Sun Aug 7 2022
COC043-101-080545-
/O.CON.KPUB.FF.W.0079.000000T0000Z-220808T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fremont CO-Pueblo CO-
1013 PM MDT Sun Aug 7 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM MDT THIS
EVENING FOR SOUTHEASTERN FREMONT AND NORTHWESTERN PUEBLO COUNTIES...
At 1013 PM MDT, Doppler radar indicated showers and isolated
thunderstorms producing heavy rain across the warned area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Penrose and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3828 10505 3839 10498 3850 10496 3852 10493
3851 10471 3844 10473 3821 10482 3814 10497
FLASH FLOOD...RADAR INDICATED
$$
Cohen149
WGUS75 KPUB 080446
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
1046 PM MDT Sun Aug 7 2022
COC043-101-080456-
/O.CAN.KPUB.FF.W.0079.000000T0000Z-220808T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fremont CO-Pueblo CO-
1046 PM MDT Sun Aug 7 2022
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN FREMONT AND
NORTHWESTERN PUEBLO COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 300 AM MDT for portions of
central Colorado, east central Colorado and southeast Colorado.
LAT...LON 3828 10505 3839 10498 3850 10496 3852 10493
3851 10471 3844 10473 3821 10482 3814 10497
$$
CohenWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 3:21 PM MDT, 5 hours 19 minutes earlier.
Area forecast discussion, Aug 7, 3:21 PM MDT, 5 hours 19 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 321 PM MDT Sun Aug 7 2022 .SHORT TERM...(This evening through Monday) Issued at 300 PM MDT Sun Aug 7 2022 Key Messages... 1. Flash Flood Risk with heavy rainfall continues into the early morning hours for southeast plains 2. Severe thunderstorms possible southeast plains through this evening Set up still looks favorable for heavy rain and flash flooding through tonight for the southeast mountains and plains with a couple rounds of showers and thunderstorms. The first round is ongoing as heating acts on the elevated terrain and boundaries across the southeast plains to generate thunderstorms. While the main risk is heavy rainfall and flash flooding, there is a severe wind and localized severe hail risk across the plains behind the boundary where dew points in the 50s and lower 60s are resulting in some stout CAPE pushing 2000+ J/kg in the mixed layer according to SPC Meso Analysis. Greatest CAPE will likely be in place along and north of highway 50 where some marginal deep layer shear may support a brief window for supercells during peak heating. Elsewhere, robust updrafts could act on pooling vorticity along boundaries to product brief landspout tornadoes. Second round of thunderstorms will be triggered this evening as tail end of shortwave trough tracks through northern CO. This will generate another round of thunderstorms which will push off the mountains after 6-7 PM. This is the round likely to produce flash flooding for the burn scars in the southeast mountains and the I-25 corridor and eventually the southeast plains as it congeals into a thunderstorm cluster across the southeast plains. Focus for this activity has been shifting southward in high res models with the most likely track across Pueblo, Crowley, Otero, Bent and Kiowa counties through the late evening and into the overnight hours. Given this southward trend in high res models have expanded the Flash Flood Watch to include Bent and Prowers counties and extended the eastern portions of the watch through 3 AM. Showers and thunderstorms will likely continue through morning though with lesser intensities as the MCV slowly tracks eastward under the upper ridge. Models show more stability across the plains for Monday with ongoing showers Monday morning. Most thunderstorm activity for Monday afternoon will be focused across the mountains and Raton Mesa region where monsoon moisture and HREF ensemble mean CAPE values still suggest some 1000+ j/kg will be in place. Another round of heavy rainfall and a low end severe risk given lack of much deep layer shear will be in place. Flash flooding will be the main concern for burn scars, with Spring burn scar seeing the greatest risk at this time. Temperatures will be cooler across the plains with quite a spread between the cooler NAM and warmer GFS. It is possible that the cooler NAM could play out for the eastern plains where heavy rain falls tonight and where lingering clouds with showers keeps things cooler. Split the difference for now and will let later shifts refine the details. -KT .LONG TERM...(Monday night through Sunday) Issued at 300 PM MDT Sun Aug 7 2022 Drier and warmer weather will return for Tuesday through mid week as the upper high shifts back westward shunting the monsoon plume to the south and west. There will still be sufficient moisture for isolated to scattered thunderstorms which could produce locally heavy rainfall, especially across the southern tier. But the heavy rain threat should be more localized with the greatest risks to burn scars should they take an unlucky hit. Temperatures will gradually warm through the period. The upper high shifts back eastward for Friday bringing the monsoon fetch back into western portions of the area. Should see another uptick in thunderstorm coverage out west and another increase in flash flooding risks for the mountains and burn scars. Heavy rain risk may increase again for the southeast plains next weekend as another front drops through the southeast plains. -KT && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 300 PM MDT Sun Aug 7 2022 Main window for thunderstorms at the TAF sites will be 00z-06z for KCOS and KPUB. Stronger storms will be capable of producing MVFR to even IFR cigs/vis during the heavy rainfall with KPUB appearing to have the greater likelihood of this occuring. Risk for thunderstorms will decrease at KALS after 03z with activity finally shifting east of KCOS and KPUB after 06z-08z. There is a small window for fog and IFR cigs at KCOS and KPUB after 12z through 17z Monday morning at both KCOS and KPUB. VFR conditions will return for Monday with the potential for another round of thunderstorms over the mountains which will spread off into the adjacent valleys in the afternoon. KALS will be the most likely TAF site to be affected by VCTS Monday afternoon. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch until midnight MDT tonight for COZ072>080-083-087. Flood Watch through late tonight for COZ081-082-084>086-088-089- 093-095>098. && SHORT TERM...KT LONG TERM...KT AVIATION...KT
Hazardous weather outlook, Aug 7, 11:05 AM MDT, 9 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1105 AM MDT Sun Aug 7 2022 COZ058>089-093>099-081715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1105 AM MDT Sun Aug 7 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Heavy rain capable of causing flash flooding will be likely today, and this heavy rain threat will last into the overnight hours. In addition, severe thunderstorms will be possible this afternoon and evening across all of the southeast plains. The greatest flash flood threat area will be over the southern mountains, including the Wet Mountains, the Wet Mountain Valley, all of the Sangre De Cristo mountain region, Fremont county and Teller county. Over the plains, the best chance of flash flooding rainfall will occur along the entire I-25 corridor region, and over the plains generally along and north of a line from Kim to Lamar. The heavy rainfall threat may last through the evening for the southeast mountains and adjacent valleys, and into the early morning hours for the southeast plains. The greatest severe thunderstorm threat will be over the southeast plains generally along and north of a line from Trinidad to Springfield. The primary threat will be strong winds to 60 to 70 mph. Localized hail up to around 1 inch in diameter will be possible with the isolated stronger storms. And a brief weak tornado or two cannot be ruled out, especially along a slow moving boundary which will progress southward across the plains this afternoon, mainly along and north of highway 50. .DAYS TWO THROUGH SEVEN...Monday through Saturday Rain shower and thunderstorm activity is expected Monday. Rain, heavy at times, is possible, with a risk of widespread flooding. Flash flooding over area burn scars, urban corridors, and saturated soils may occur. The coverage of rain showers and thunderstorms is expected to lessen for midweek. However, scattered thunderstorms will remain possible for Tuesday through Saturday over the mountains and mountain valleys, with more isolated storm activity across the eastern plains, particularly along the I-25 Corridor. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over much of the region, particularly in and near the southeast mountains and the southeast plains. 31/31
In the hours before
Special weather statement, Aug 7, 7:26 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
726 PM MDT Sun Aug 7 2022
COZ079-083-086-080215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
726 PM MDT Sun Aug 7 2022
...A strong thunderstorm will impact portions of southeastern
Fremont, northeastern Custer and northwestern Pueblo Counties through
815 PM MDT...
At 725 PM MDT, Doppler radar was tracking strong thunderstorms near
Florence, or 12 miles north of Junkins Burn Scar, moving southeast
at 10 mph.
HAZARD...Wind gusts up to 50 mph, half inch hail and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Northeastern Junkins Burn Scar, Florence, Penrose and Wetmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3828 10526 3843 10519 3839 10484 3811 10499
TIME...MOT...LOC 0125Z 298DEG 9KT 3831 10512
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
mwSpecial weather statement, Aug 7, 8:05 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Pueblo CO
805 PM MDT Sun Aug 7 2022
COZ079-083-085-086-080230-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
805 PM MDT Sun Aug 7 2022
...Strong thunderstorms will impact portions of southeastern Fremont,
northeastern Custer, southwestern El Paso and northwestern Pueblo
Counties through 830 PM MDT...
At 804 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Penrose to 6 miles north of Junkins Burn
Scar. Movement was east at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph, half inch hail and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Florence, Penrose and Wetmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3854 10492 3818 10504 3823 10524 3853 10510
TIME...MOT...LOC 0204Z 269DEG 6KT 3849 10504 3822 10515
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
mwSpecial weather statement, Aug 7, 8:10 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
810 PM MDT Sun Aug 7 2022
COZ081-084-085-080245-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
810 PM MDT Sun Aug 7 2022
...A strong thunderstorm will impact portions of northeastern Teller
and northwestern El Paso Counties through 845 PM MDT...
At 810 PM MDT, Doppler radar was tracking strong thunderstorms near
Crystola, or 13 miles northwest of Colorado Springs, moving east at
15 mph.
HAZARD...Wind gusts up to 50 mph, half inch hail and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Northwestern Colorado Springs, Woodland Park, Monument, Air Force
Academy, Green Mountain Falls, Crystola, Chipita Park, Gleneagle and
Cascade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3891 10507 3909 10504 3908 10478 3889 10480
TIME...MOT...LOC 0210Z 274DEG 11KT 3900 10496
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
mwLocal storm report, Aug 7, 8:21 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
821 PM MDT SUN AUG 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM FLASH FLOOD 1 W FLORENCE 38.39N 105.14W
08/07/2022 FREMONT CO LAW ENFORCEMENT
FLOODING ALONG COUNTY ROAD 13A.
&&
MWLocal storm report, Aug 7, 8:25 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
825 PM MDT SUN AUG 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM FLASH FLOOD 2 NW FLORENCE 38.41N 105.15W
08/07/2022 FREMONT CO LAW ENFORCEMENT
FLOODING REPORTED ALONG HIGHWAY 115 NEAR
PATHFINDER PARK.
&&
MWLocal storm report, Aug 7, 8:33 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
833 PM MDT SUN AUG 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM FLASH FLOOD 4 N FLORENCE 38.44N 105.11W
08/07/2022 FREMONT CO LAW ENFORCEMENT
REPORTED MUDSLIDE ON HIGHWAY 67 NORTH OF
HIGHWAY 50.
&&
MWThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 6:01 PM MDT | Flash Flood Warning | PUB | Saguache | 3 hr |
| Aug 7, 6:01 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 24 min |
| Aug 7, 6:22 PM MDT | Special Weather Statement | PUB | Custer | 23 min |
| Aug 7, 6:32 PM MDT | Flash Flood Warning | PUB | Custer, Saguache | 3 hr |
| Aug 7, 6:50 PM MDT | Special Weather Statement | PUB | Fremont | 25 min |
| Aug 7, 7:01 PM MDT | Special Weather Statement | PUB | Teller | 44 min |
| Aug 7, 7:06 PM MDT | Flash Flood Warning | PUB | Teller | 4 hr |
| Aug 7, 7:12 PM MDT | Flash Flood Warning | PUB | Fremont | 3 hr |
| Aug 7, 7:26 PM MDT | Special Weather Statement | PUB | Custer | 49 min |
| Aug 7, 7:51 PM MDT | Flash Flood Warning | PUB | Custer, Fremont | 3 hr |
| Aug 7, 8:05 PM MDT | Special Weather Statement | PUB | Fremont | 25 min |
| Aug 7, 8:10 PM MDT | Special Weather Statement | PUB | Teller | 35 min |
| Aug 7, 8:26 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Aug 7, 9:00 PM MDT | Special Weather Statement | PUB | Pueblo | 45 min |
| Aug 7, 9:04 PM MDT | Flash Flood Warning | PUB | Pueblo | 4 hr |
| Aug 7, 11:34 PM MDT | Special Weather Statement | PUB | El Paso | 41 min |
| Aug 8, 11:29 AM MDT | Flood Watch | PUB | Alamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 2 more | 8 hr |
| Aug 8, 2:48 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 2 hr |
| Aug 8, 2:58 PM MDT | Special Weather Statement | PUB | 32 min | |
| Aug 8, 3:50 PM MDT | Special Weather Statement | PUB | 40 min | |
| Aug 8, 3:56 PM MDT | Flash Flood Warning | PUB | Fremont, Teller | 100 min |
| Aug 8, 4:45 PM MDT | Special Weather Statement | PUB | Baca | 30 min |
| Aug 8, 4:59 PM MDT | Special Weather Statement | PUB | Custer | 31 min |
| Aug 8, 5:20 PM MDT | Special Weather Statement | PUB | Custer | 40 min |
| Aug 8, 5:30 PM MDT | Flash Flood Warning | PUB | Custer | 2 hr |
| Aug 8, 5:44 PM MDT | Special Weather Statement | PUB | Conejos | 31 min |
Nearby
Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.